Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Robertson's conjecture on the coefficients of close-to-convex functions


Author: Y. Leung
Journal: Proc. Amer. Math. Soc. 76 (1979), 89-94
MSC: Primary 30C45
MathSciNet review: 534395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use an inequality due to Lebedev and Milin to prove a conjecture made by M.S. Robertson on the coefficients of close-to-convex functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0534395-4
PII: S 0002-9939(1979)0534395-4
Keywords: Close-to-convex univalent functions, Lebedev-Milin inequality
Article copyright: © Copyright 1979 American Mathematical Society